# SDR CALA9800439

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK AT SPLICE PLATE ON LOWER SURFACE OF LT WING UPPER LEADING EDGE SKIN DIRECTLY ABOVE NR 2 LEADING EDGE FLAP ACTUATOR, FSS 224.  THE SPLICE PLATE WAS CUT OUT, A NEW PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-2.
